RNDr. Petr Vojčák, Ph.D.

Email: petr.vojcak@math.slu.cz

Position:

Assistant Professor

Curriculum vitae:


Publikační činnost

  • P. Vojčák, A description of HL-differentiability using a tangent cone, Russian: Mat. Zametki 89, no. 2, (2011), 214-225; translation: Math. Notes 89, no. 1-2, (2011), 214–223.
  • P. Vojčák, On symmetries and conservation laws for a system of hydrodynamic type describing relaxing media, Group analysis of differential equations and integrable systems, Department of Mathematics and Statistics, University of Cyprus, Nicosia, (2011), 220-224.
  • P. Vojčák, On complete integrability of the Mikhailov-Novikov-Wang system, J. Math. Phys. 52, no. 4, (2011), 043513, 5 pp.
  • P. Vojčák, On nonlocal symmetries for the Krichever-Novikov equation, Phys. Lett. A 376, no. 16, (2012), 1335-1343.
  • H. Baran, I. S. Krasil'shchik, O. I. O. I. Morozov, P. Vojčák, Symmetry reductions and exact solutions of Lax integrable 3-dimensional systems, J. Nonlinear Math. Phys. 21, no. 4, (2014), 643-671.
  • H. Baran, I. S. Krasilʹshchik, O. I. Morozov, P. Vojčák, Integrability properties of some equations obtained by symmetry reductions, J. Nonlinear Math. Phys. 22, no. 2, (2015), 210-232.
  • H. Baran, Krasil'shchik, I. S., O. I. Morozov, P. Vojčák, Five-dimensional Lax-integrable equation, its reductions and recursion operator, Lobachevskii J. Math. 36, no. 3, (2015), 225-233.
  • H. Baran, I. S. Krasilʹshchik, O. I. Morozov, P. Vojčák, Coverings and nonlocal symmetries of Lax integrable equations, Russian: Teoret. Mat. Fiz. 188, no. 3, (2016), 361-385; translation: Theoret. and Math. Phys. 188, no. 3, (2016), 1273–1295.
  • Holba, P., Krasil'shchik, I. S., O. I. Morozov, P. Vojčák, 2D reductions of the equation $u_{yy}=u_{tx}+u_yu_{xx}-u_xu_{xy}$ and their nonlocal symmetries, J. Nonlinear Math. Phys. 24, suppl. 1, (2017), 36-47.
  • P. Holba, P., Krasil'shchik, I. S., O. I. Morozov, P. Vojčák, Reductions of the universal hierarchy and rdDym equations and their symmetry properties, Lobachevskii J. Math. 39, no. 5, (2018), 673-681.